@article{MZM_2024_116_2_a9,
author = {T. Yu. Semenova},
title = {Estimate of the convergence rate in the {Riemann} localization principle for trigonometric {Fourier} series of continuous functions},
journal = {Matemati\v{c}eskie zametki},
pages = {290--305},
year = {2024},
volume = {116},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_116_2_a9/}
}
TY - JOUR AU - T. Yu. Semenova TI - Estimate of the convergence rate in the Riemann localization principle for trigonometric Fourier series of continuous functions JO - Matematičeskie zametki PY - 2024 SP - 290 EP - 305 VL - 116 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_2024_116_2_a9/ LA - ru ID - MZM_2024_116_2_a9 ER -
%0 Journal Article %A T. Yu. Semenova %T Estimate of the convergence rate in the Riemann localization principle for trigonometric Fourier series of continuous functions %J Matematičeskie zametki %D 2024 %P 290-305 %V 116 %N 2 %U http://geodesic.mathdoc.fr/item/MZM_2024_116_2_a9/ %G ru %F MZM_2024_116_2_a9
T. Yu. Semenova. Estimate of the convergence rate in the Riemann localization principle for trigonometric Fourier series of continuous functions. Matematičeskie zametki, Tome 116 (2024) no. 2, pp. 290-305. http://geodesic.mathdoc.fr/item/MZM_2024_116_2_a9/
[1] E. Hille, G. Klein, “Riemann's localization theorem for Fourier series”, Duke Math. J., 21 (1954), 587–591 | DOI | MR
[2] S. A. Telyakovskii, “Printsip lokalizatsii Rimana, otsenka skorosti skhodimosti”, Teoriya funktsii, SMFN, 25, RUDN, M., 2007, 178–181 | MR
[3] N. K. Bari, Trigonometricheskie ryady, Fizmatgiz, M., 1961 | MR
[4] V. T. Gavrilyuk, S. B. Stechkin, “Priblizhenie nepreryvnykh periodicheskikh funktsii summami Fure”, Issledovaniya po teorii funktsii mnogikh deistvitelnykh peremennykh i priblizheniyu funktsii, Sbornik statei, Tr. MIAN SSSR, 172, 1985, 107–127 | MR | Zbl
[5] I. A. Shakirov, “About the optimal replacement of the Lebesgue constant Fourier operator by a logarithmic function”, Lobachevskii J. Math., 39:6 (2018), 841–846 | DOI | MR
[6] A. Yu. Popov, T. Yu. Semenova, “Utochnenie otsenki skorosti ravnomernoi skhodimosti ryada Fure nepreryvnoi periodicheskoi funktsii ogranichennoi variatsii”, Matem. zametki, 113:4 (2023), 544–559 | DOI | MR